# SDR CA071024002

- Difficulty date: October 19, 2007
- Submitted: January 21, 2008
- Operation: General aviation
- Make and model: Bell 206B
- Aircraft time: 12,113 hours
- Engine: Allsn 250C20B
- System (JASC): 6310 · Engine/Transmission Coupling
- Part: Clutch
- Part number: CL422501
- Condition: Cracked
- Location: Freewheel Unit
- Part time: 1,045 hours
- Component: Freewheel Unit, Bell
- Component part number: 206040270
- Stage of operation: LD
- How discovered: O
- Nature of condition: O
- Precautionary procedure: O

## Discrepancy

(CAN) THE A/C HAD A FREEWHEEL CHIP LIGHT AND LANDED AT MAIN BASE, AFTER DOING THE 2 MINUTE COOLDOWN THE ENGINE WAS SHUTDOWN. WHILE SPOOLING DOWN A NOISE WAS NOTICED THAT WAS NOT NORMAL. THE FREEWHEEL WAS REMOVED AND DISASSEMBLED. THE CLUTCH CAGE WAS FOUND CRACKED ON ONE SIDE AND THE INNER SHAFT HAD BRINNELLING MARKS. THESE ITEMS HAVE BEEN SCRAPPED. (TC NR 20071024002)
